# SDR SIMA20141210011

- Difficulty date: December 10, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 28,330 hours, 24,287 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009409
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON DAMPER FITTING IS CHAFED.  R & R IAW EO EM-27MR-112.
